Had clostridium difficile, toxin a and b. Was cured and test show all are negative. Diarrea continues what can I do?

Retest. If you had confirmed c diff and diarrhea has returned following treatment then you likely have recurrence. The stool studies are not 100% accurate.
See your doctor. Diarrhea may also be caused by infection by bacteria , infections by other organisms, eating foods that upset the digestive system, allergies to certain foods, medications, radiation therapy, diseases of the intestines (crohn's disease, ulcerative colitis), malabsorption, hyperthyroidism, some cancers, laxative abuse, alcohol abuse, digestive tract surgery, diabetes to name a few. Get seen and tx.

Related Questions

Clostridium difficile toxin b gene present clostridium dificile antigen presen. Would u no how severe the c diff is?

Have diarrhea or no? C.Difficile is pathogenic in older children & adults (whose colonic microflora are altered by antibiotics, chemotherapy, salmonella/shigella). C.Diff causes diarrhea w/pseudomembranous & other colitis, complicates inflammatory bowel disease, causes fulminant transmural extension, perforation with peritonitis, toxic megacolon. Treatment, & confirmation of post-treatment eradication, is recommended. Read more...